RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 9, Number 3, Pages 380–387 (Mi tmf4504)  

This article is cited in 1 scientific paper (total in 1 paper)

On differential equations for the Feynman integral of a one-loop diagram Journal Theoretical and Mathematical Physics

V. A. Golubeva


Abstract: The Feynman integral $I(s,t)$ for one-loop diagram with four vertices is considered. With the aid of the Griffiths' method of differentiating rational differential forms with respect to the parameter, it is proved that $I(s,t)$ satisfies the system of two first order differential equations. From this system a hyperbolic partial differential equation for $I(s,t)$ is obtained, the main coefiicient of which vanishes on the Landau's manifold of the Feynman integral.

Full text: PDF file (665 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 9:3, 1210–1216

Bibliographic databases:

Received: 24.12.1970

Citation: V. A. Golubeva, “On differential equations for the Feynman integral of a one-loop diagram Journal Theoretical and Mathematical Physics”, TMF, 9:3 (1971), 380–387; Theoret. and Math. Phys., 9:3 (1971), 1210–1216

Citation in format AMSBIB
\Bibitem{Gol71}
\by V.~A.~Golubeva
\paper On differential equations for the Feynman integral of a~one-loop diagram
Journal Theoretical and Mathematical Physics
\jour TMF
\yr 1971
\vol 9
\issue 3
\pages 380--387
\mathnet{http://mi.mathnet.ru/tmf4504}
\zmath{https://zbmath.org/?q=an:0226.35055}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 9
\issue 3
\pages 1210--1216
\crossref{https://doi.org/10.1007/BF01043411}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4504
  • http://mi.mathnet.ru/eng/tmf/v9/i3/p380

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Golubeva, “Some problems in the analytic theory of Feynman integrals”, Russian Math. Surveys, 31:2 (1976), 139–207  mathnet  crossref  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:242
    Full text:108
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020